Well-Posedness of a Nonlocal Stage-Structured Population Model with Free Boundary
Year: 2024
Author: Jian Fang, Kaiyuan Tan
Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 309–330
Abstract
We propose a delay-induced nonlocal free boundary problem by modeling the invasion of a two-stage structured species, where the nonlocal interaction is caused jointly by time delay, free boundary and the diffusion. After establishing a comparison principle and a priori boundedness estimates, we prove the local and global existence of classical solutions for the model.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jms.v57n3.24.05
Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 309–330
Published online: 2024-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 22
Keywords: Reaction-diffusion equation free boundary time delay.
Author Details
Jian Fang Email
Kaiyuan Tan Email